Active substance
Diphenhydramine Hydrochloride + Acetaminophen
2 products from 2 companies contain this in Canada.
2 without prescriptiontabletpowder for solution
Available without a prescription
ACETAMINOPHEN WITH ANTIHISTAMINE NIGHTTIME25 mg + 500 mgWithout prescription Laboratoires Trianon Inc. · Diphenhydramine Hydrochloride + Acetaminophen · N02BE51NYQUIL HOT REMEDY25 mg + 650 mgWithout prescription Procter & Gamble Inc · Diphenhydramine Hydrochloride + Acetaminophen · N02BE01
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.